# SDR FDEA202110072479

- Difficulty date: October 7, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stringer
- Part number: ARB2932508
- Condition: Cracked
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ FIXED LEADING EDGE STRINGER AT STATION XOS 664 FOUND CRACK. RIGHT WING Ï¿½ FIXED LEADING EDGE STRINGER AT STATION XOS 664 REPAIR CARRIED OUT AS   PER SRM 57-40-03-2R REPAIR 2 FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
